Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

The asymptotic behaviour in Schwarzschild time of Vlasov matter in spherically symmetric gravitational collapse

Title data

Andréasson, Håkan ; Rein, Gerhard:
The asymptotic behaviour in Schwarzschild time of Vlasov matter in spherically symmetric gravitational collapse.
In: Mathematical Proceedings of the Cambridge Philosophical Society. Vol. 149 (2010) Issue 1 . - pp. 173-188.
ISSN 0305-0041
DOI: https://doi.org/10.1017/S0305004109990454

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics > Professor Applied Mathematics - Univ.-Prof. Dr. Gerhard Rein
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professorship Applied Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 23 Jul 2015 06:43
Last Modified: 23 Jul 2015 06:43
URI: https://eref.uni-bayreuth.de/id/eprint/16939